Global existence and uniqueness theorem for 3D-Navier-Stokes system on T3 for small initial conditions in the spaces Φ (α)

Ya G. Sinai, Maxim D. Arnold

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

We consider Cauchy problem for three-dimensional Navier-Stokes system with periodic boundary conditions with initial data from the space of pseudo-measures Φ(α). We provide global existence and uniqueness of the solution for sufficiently small initial data.

Original languageEnglish (US)
Pages (from-to)71-79
Number of pages9
JournalPure and Applied Mathematics Quarterly
Volume4
Issue number1 PART 2
DOIs
StatePublished - 2008

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Global existence and uniqueness theorem for 3D-Navier-Stokes system on T<sub>3</sub> for small initial conditions in the spaces Φ (α)'. Together they form a unique fingerprint.

  • Cite this